MathSciNet Relay Station
MathSciNet bibliographic data
MR1636958 16S34
Jain, S. K.; Kanwar, P.; Malik, S.; Srivastava, J. B. $KD\sb \infty$ is a CS-algebra. Proc. Amer. Math. Soc. 128 (2000), no. 2, 397–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement